Translator Disclaimer
2002 Equivalences to the triangulation conjecture
Duane Randall
Algebr. Geom. Topol. 2(2): 1147-1154 (2002). DOI: 10.2140/agt.2002.2.1147

Abstract

We utilize the obstruction theory of Galewski–Matumoto–Stern to derive equivalent formulations of the Triangulation Conjecture. For example, every closed topological manifold Mn with n5 can be simplicially triangulated if and only if the two distinct combinatorial triangulations of RP5 are simplicially concordant.

Citation

Download Citation

Duane Randall. "Equivalences to the triangulation conjecture." Algebr. Geom. Topol. 2 (2) 1147 - 1154, 2002. https://doi.org/10.2140/agt.2002.2.1147

Information

Received: 19 July 2002; Accepted: 5 December 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1032.57022
MathSciNet: MR1943335
Digital Object Identifier: 10.2140/agt.2002.2.1147

Subjects:
Primary: 55S35, 57N16
Secondary: 57Q15

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top